# SDR CALA2013122393894

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,767 hours, 14,376 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224321
- Part serial: 445955
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS.  COMPLETED CHECKLIST, OPERATING IN MANUAL, TEMP CONTROL DIFFICULT. FOUND RT PACK RAM AIR EXIT DOOR FAILED IN CLOSED MODE & ALSO FAULTED ON CONTROLLER BITE CHECK.  REPLACED ACT WRT MM 21-53-04, ALSO CONTROLLER BITE CHECKED NORMAL.
